# SDR UPS203296

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5754 · Leading Edge Devices
- Part: Cove Panel
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CRACK IN CUTOUT, NR 4 SLAT COVE PANEL, JUST O/B OF ACTUATOR ROD END.  INSTALLED REPAIR PER SRM 51-30-2, 51-40-2.
